Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Kirsten G. Wickelgren, Professor

Kirsten G. Wickelgren
Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:

Office Hours:

Wednesday 12:30-1:30, Friday 3-4, and by appointment. Please email me for the zoom link.

Ph.D.Stanford University2009
Recent Publications   (More Publications)

  1. Kass, JL; Wickelgren, K, A classical proof that the algebraic homotopy class of a rational function is the residue pairing, Linear Algebra and Its Applications, vol. 595 (June, 2020), pp. 157-181 [doi]  [abs]
  2. Bethea, C; Kass, JL; Wickelgren, K, Examples of wild ramification in an enriched riemann–hurwitz formula, Surveys on Discrete and Computational Geometry: Twenty Years Later, vol. 745 (January, 2020), pp. 69-82 [doi]  [abs]
  3. Kass, JL; Wickelgren, K, The class of Eisenbud-Khimshiashvili-Levine is the local A 1 -Brouwer degree, Duke Mathematical Journal, vol. 168 no. 3 (February, 2019), pp. 429-469 [doi]  [abs]
  4. Bergner, JE; Joachimi, R; Lesh, K; Stojanoska, V; Wickelgren, K, Classification of problematic subgroups of U(n), Transactions of the American Mathematical Society, vol. 371 no. 10 (January, 2019), pp. 6739-6777 [doi]  [abs]
  5. Wickelgren, K; Williams, B, The simplicial EHP sequence in A1–algebraic topology, Geometry & Topology, vol. 23 no. 4 (January, 2019), pp. 1691-1777 [doi]  [abs]
Recent Grant Support

  • Career: Etale amd Motivic Homotopy Theory and Applications to Arithmetic Geometry, National Science Foundation, 2019/07-2022/04. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320